# SDR DALA1110490629

- Difficulty date: February 14, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Aircraft time: 75,315 hours, 36,445 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 183N13136
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB TRAILING EDGE RIB NUMBER 7 UPPER SURFACE CORRODED.  REPAIRED PER ERA 489245-14
